# SDR 2021F00236

- Difficulty date: July 8, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: XAAME
- Make and model: Boeing 737-800
- Aircraft serial: 36708
- Aircraft time: 31,317 hours, 11,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Ele Feel Compute
- Component: Computer, Moog
- Component part number: 162700100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

09.07.2021 01:43 A HYDRAULIC LEAK IN THE ELEVATOR FEEL COMPUTER.  DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE EMPENNAGE AREA AND FEEL DIFFERENTIAL PRESSURE LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED REVISION AT ELEVATOR, DETECTING A HYDRAULIC LEAK IN THE ELEVATOR FEEL COMPUTER; SO THE ELEVATOR FEEL COMPUTER WAS REPLACED IAW AMM 27-31-37 AND ELEVATOR FEEL FORCE SYSTEM TEST WAS PERFORMED IAW AMM TASK 27-31-00-700-812, TESTED CORRECT.
